Vol. 9, No. 1, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 13
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
On Previdi's delooping conjecture for $K$-theory
1–11

Sho Saito

Surpassing the ratios conjecture in the 1-level density of Dirichlet $L$-functions
13–52

Daniel Fiorilli and Steven J. Miller

Eisenstein Hecke algebras and conjectures in Iwasawa theory
53–75

Preston Wake

Adequate groups of low degree
77–147

Robert Guralnick, Florian Herzig and Pham Huu Tiep

Random matrices, the Cohen–Lenstra heuristics, and roots of unity
149–171

Derek Garton

Local Beilinson–Tate operators
173–224

Amnon Yekutieli

Categories of abelian varieties over finite fields, I: Abelian varieties over $\mathbb{F}_{p}$
225–265

Tommaso Giorgio Centeleghe and Jakob Stix